MathSciNet Relay Station
MathSciNet bibliographic data
MR217352 (36 #442) 34.06
Lukaševič, N. A. The theory of Painlevé's fourth equation. (Russian) Differencialʹnye Uravnenija 3 1967 771–780.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement